UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/23892

タイトル: Strong stability of the homogeneous Levi bundle
著者: Biswas, Indranil
キーワード: Strongly stable bundle
homogeneous space
Levi quotient
発行日: 2008年3月21日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 15 (2008), No. 1, Page 53-68
抄録: Let $G$ be a connected semisimple linear algebraic group defined over an algebraically closed field. Let $P\,\subset\,G$ be a parabolic subgroup without any simple factor, and let $L(P)$ denote the Levi quotient of $P$. In this continuation of \cite{Bi}, we prove that the principal $L(P)$--bundle $(G\times L(P))/P$ over the homogeneous space $G/P$ is stable with respect to any polarization on $G/P$. When the characteristic of the base field is positive, this principal $L(P)$--bundle is shown to be strongly stable with respect to any polarization on $G/P$.
URI: http://hdl.handle.net/2261/23892
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms150103.pdf132.35 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください